# SDR AALA20170801004

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 68,537 hours, 8,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 105877
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DURING PS CHECK FOUND BATTERY PACK INOP AT DOOR 4L.  REMOVED & REPLACED BATTERY PACK IN AS PER AMM 32-51-06, OK FOR SVC.
